+ Reply to Thread
Page 2 of 4 FirstFirst 1234 LastLast
Results 11 to 20 of 38
  1. #11
    Join Date
    Jul 2011
    Posts
    1,490
    Thanks
    5
    Thanked
    187
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Thank you everyone for your replies.
    Im a little disappointed cause i was doing so well and was so happy with everything. even told my psychologist and she was so happy.
    just seem to be back to battling a little.
    ill soldier on though

  2. The Following User Says Thank You to Huni&Coco For This Useful Post:

    Hokey Pokey  (28-01-2013)

  3. #12
    Join Date
    Jul 2004
    Posts
    28,229
    Thanks
    1,515
    Thanked
    996
    Reviews
    1
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 postsRuby Star - 15,000 postsDiamond Star - 20,000 posts
    Quote Originally Posted by Witwicky View Post
    It's normal to feel up and down in the beginning...it takes a while for them to work properly. You might need an increase in dose (50mg is too low for me, might be the same for you), but I would wait a few more weeks. Maybe talk to your doctor?
    Agree

  4. #13
    Join Date
    Jul 2004
    Posts
    28,229
    Thanks
    1,515
    Thanked
    996
    Reviews
    1
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 postsRuby Star - 15,000 postsDiamond Star - 20,000 posts
    Quote Originally Posted by Huni&Coco View Post
    Thank you everyone for your replies.
    Im a little disappointed cause i was doing so well and was so happy with everything. even told my psychologist and she was so happy.
    just seem to be back to battling a little.
    ill soldier on though
    Take each day at a time

  5. #14
    Join Date
    Oct 2010
    Posts
    1,701
    Thanks
    186
    Thanked
    359
    Reviews
    0
    Achievements:Topaz Star - 500 posts

    Default zoloft, someone please?

    I wonder if you are not at the optimum dose for you. 50mg is a very low dose. Usually it is the starter dose. I was on 100-200mg. Maybe go back to your dr to discuss. I think 3 weeks with no improvement is long enough before the dr can review your dose.

  6. #15
    Join Date
    Jul 2004
    Posts
    28,229
    Thanks
    1,515
    Thanked
    996
    Reviews
    1
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 postsRuby Star - 15,000 postsDiamond Star - 20,000 posts
    Quote Originally Posted by CookingMonster View Post
    I wonder if you are not at the optimum dose for you. 50mg is a very low dose. Usually it is the starter dose. I was on 100-200mg. Maybe go back to your dr to discuss. I think 3 weeks with no improvement is long enough before the dr can review your dose.
    I agree

  7. #16
    Join Date
    Jul 2011
    Posts
    1,490
    Thanks
    5
    Thanked
    187
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Okay will do thank you ladies! it may just be im super tired. i wake a lot during the night.
    i could really use 7-9hours of solid sleep, that's for sure!

  8. #17
    Join Date
    Jan 2008
    Posts
    8,245
    Thanks
    1,772
    Thanked
    2,017
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Awards:
    100 Posts in a weekBusiest Member of the Week - Most posts for the week ended 19/6/2014

    Default Re: zoloft, someone please?

    Quote Originally Posted by Huni&Coco View Post
    Okay will do thank you ladies! it may just be im super tired. i wake a lot during the night.
    i could really use 7-9hours of solid sleep, that's for sure!
    Poor, broken sleep was a side affect i experienced in my first few weeks on zoloft.

    Sent from my GT-I9100 using BubHub

  9. #18
    Join Date
    Jul 2011
    Posts
    1,490
    Thanks
    5
    Thanked
    187
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Please tell me it gets better!
    my 16month old sleep better than i do!

  10. #19
    Join Date
    Jul 2004
    Posts
    28,229
    Thanks
    1,515
    Thanked
    996
    Reviews
    1
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 postsRuby Star - 15,000 postsDiamond Star - 20,000 posts
    Quote Originally Posted by Huni&Coco View Post
    Okay will do thank you ladies! it may just be im super tired. i wake a lot during the night.
    i could really use 7-9hours of solid sleep, that's for sure!
    Make sure you tell your dr this. I am on seroquel and it gives me the sleep I so desperately needed. I was not sleeping either. Sleep is ESSENTIAL for recovering and getting well again!

  11. #20
    Join Date
    Jul 2011
    Posts
    1,490
    Thanks
    5
    Thanked
    187
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Seroquel... thank you.
    i will tell her this thanks


 

Similar Threads

  1. Zoloft & Pregnancy?????????
    By Blondi83 in forum Pregnancy & Birth General Chat
    Replies: 8
    Last Post: 26-09-2012, 15:23

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Baby Car Seats and Infant Car RestraintsBuying a baby car seat? Check out our 'go-to' links here!
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›